Two problems concerning Brownian motion on a complete Riemannian manifold

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationNew Trends in Stochastic Analysis and Related Topics
EditorsHuaizhong Zhao , Aubrey Truman
PublisherWorld Scientific Publishing Co.
Pages141-164
Number of pages24
Edition1
ISBN (Electronic)978-981-4397-09-4
ISBN (Print)978-981-4360-91-3
StatePublished - 2011

Publication series

NameInterdisciplinary Mathematical Sciences
Volume12

Cite this

Hsu, E. P. (2011). Two problems concerning Brownian motion on a complete Riemannian manifold. In H. Zhao , & A. Truman (Eds.), New Trends in Stochastic Analysis and Related Topics (1 ed., pp. 141-164). (Interdisciplinary Mathematical Sciences; Vol. 12). World Scientific Publishing Co..